Statistical analysis of bivariate failure time data with Marshall–Olkin Weibull models
Yang Li,
Jianguo Sun and
Shuguang Song
Computational Statistics & Data Analysis, 2012, vol. 56, issue 6, 2041-2050
Abstract:
This paper discusses parametric analysis of bivariate failure time data, which often occur in medical studies among others. For this, as in the case of univariate failure time data, exponential and Weibull models are probably the most commonly used ones. However, it is surprising that there seem no general estimation procedures available for fitting the bivariate Weibull model to bivariate right-censored failure time data except some methods for special situations. We present and investigate two general but simple estimation procedures, one being a graphical approach and the other being a marginal approach, for the problem. An extensive simulation study is conducted to assess the performances of the proposed approaches and shows that they work well for practical situations. An illustrative example is provided.
Keywords: Bivariate failure time data; Parametric estimation; Marginal approach; Weibull models (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167947311004312
Full text for ScienceDirect subscribers only.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:56:y:2012:i:6:p:2041-2050
DOI: 10.1016/j.csda.2011.12.010
Access Statistics for this article
Computational Statistics & Data Analysis is currently edited by S.P. Azen
More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().